Article citationsMore>>

M. Schweizer, “On the Minimal Martingale Measure and the Follmer-Schweizer Decomposition,” Stochastic Analysis and Applications, Vol. 13, No. 5, 1995, pp. 573-599. doi:10.1080/07362999508809418

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.